# SDR SWAA2022082637353

- Difficulty date: August 1, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Panel
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E PANEL 621CB HAS CORNER DELAMINATION ON CORNER (MARKED) / [01] IDENTIFIED PANEL IAW SRM 57-41-01-0I-4 TABLE 5; FIG.5; ITEM 3.   CORNER EROSION DAMAGE TO L/E IS BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 57-41-01-1A-1 PARA 4.A(5)(C)  DAMAGE TO BE REPAIRED IAW SRM 51-70-05-2R-6 AS DIRECTED BY SRM 57-41-01-2R-1 PARA. 4.B (2) TABLE 202. REMOVED INNER SURFACE ALUMINUM FOIL IAW SRM 51-70-14-2R-3 PARA. 4.A(1)-(2)(B)&(E). FOIL TO INNER SURFACE WILL BE REPAIRED IAW SRM 51-70-14-2R-3.  SANDED OUTER SURFACE IAW AMM 51-21-99-300-802 PARA 3.C.(1)  REMOVED (2EA) BACKUP PLATES IAW SRM 51-40-02-0G-0 PARA 4(E).[05] FABRICATED REPAIR PLIES USING BMS5-129 TY2 LOT#1497186-1; BMS8-79 120 LOT#1493863-1; BMS8-79 1581 LOT#1495935-1 IAW SRM 51-70-05-2R-6 PARA 4.E;[07] FABRICATED AND INSTALLED MESH WITH BMS8-336 LOT#1360513-1 AND BMS 5-129 LOT#1481053-1 IAW SRM 51-70-14-2R-4 PARA 6.C-E;H;I;K(1-12).  VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID:ATS2107 DUE:09/2022 AND CURED USING HOT BONDER ID:ATS532 DUE:06/2023; UNBAGGED; LIGHTLY SANDED AND CLEANED REPAIR AREA IAW SRM 51-70-05-2R-6 PARA 4.F;G&I.[13] INSTALLED FOIL PLY USING BMS8-289 LOT# 148605-1 AND RESIN BMS5-128 LOT# JH1LAR7523 AND VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID: ATS2107 CAL DUE: 09/2022; AND CURED FOIL PLY USING THERMOMETER ID: ATS2208 CAL DUE: 10/2022 IAW SRM 51-70-14-2R-3 PARAGRAPH 4.A(2)(E)2-3)(3)-(5)(A)(1)(11)(A)-(L).
